Soliton transformations for axially symmetric higher-dimensional gravity. I. Generalized Neugebauer-Kramer transformations

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The field equations for axially symmetric gravitational fields in 4 + K dimensions with K - dimensional toroidal compatification can be reduced to those of a generalized nonlinear sigma model. The dual symmetry of this model is considered first. Then the soliton transformations for these equations are derived using the method of Belinskii and Zakharov consequently generalizing their results to the higher-dimensional case. From the results of the one-soliton transformation, a series of discrete symmetries generalizing the Neugebauer-Kramer transformation in the four-dimensional case are obtained. The basic properties of these new transformations are studied.

Original languageEnglish
Pages (from-to)893-900
Number of pages8
JournalJournal of Mathematical Physics
Volume28
Issue number4
DOIs
StatePublished - 1987

Fingerprint

Dive into the research topics of 'Soliton transformations for axially symmetric higher-dimensional gravity. I. Generalized Neugebauer-Kramer transformations'. Together they form a unique fingerprint.

Cite this